# SDR SWAA2021071984817

- Difficulty date: June 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727e-768
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP AND IN WELL OF SEAT TRACK CROWN BS 727E-768 LBL 25 WL 208. ; / [01] REMOVED CORROSION ON TOP AND IN WELL OF SEAT TRACK CROWN STA 727E-768; LBL 25; WL 208. MAX MATERIAL REMOVED WAS .026' .5' BY 1' ON TOP AND .012' 1' BY 1' IN WELL. OUT OF LIMITS PER SRM 53-00-52-1A-1; SRM 51-10-02-0G-0. MEASURED DEPTH WITH DIAL DEPTH GAUGE ID# ATS1225; S/N UNKNOWN; EXPIRES 04/2022; [02] VERIFIED REMOVED CORROSION ON TOP AND IN WELL OF SEAT TRACK CROWN STA 727E-768; LBL 25; WL 208. MAX MATERIAL REMOVED WAS .026' .5' BY 1' ON TOP AND .012' 1' BY 1' IN WELL. OUT OF LIMITS PER SRM 53-00-52-1A-1; SRM 51-10-02-0G-0. MEASURED DEPTH WITH DIAL DEPTH GAUGE ID# ATS1225; S/N UNKNOWN; EXPIRES 04/2022; [03] REMOVED DAMAGED SEAT TRACK BS 727B-887; LBL 25; WL 208 PER SRM 51-40-02-0G-0.; [04] SEAT TRACK FABRICATED IN ACCORDANCE WITH BOEING DWG# 453A1610; REV C; ATSHFAB-100-315; REV A.; [08] VERIFIED SEAT TRACK IS FABRICATED IN ACCORDANCE WITH BOEING DWG# 453A1610; REV C; REFER TO ATS BUILD RECORD# ATSHFAB-100-315; REV A. VERIFIED LOCATED AND DRILLED AND COUNTERSUNK NEW SEAT TRACK STA 727B-887; LBL 25; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; DWG# 146A5300.
